# SDR R61A201811181162

- Difficulty date: November 18, 2018
- Submitted: November 18, 2018
- Operation: Air carrier
- Aircraft: N875RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000180
- Aircraft time: 27,027 hours, 20,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 17011697001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - FRAME 17 CROSSBEAM BETWEEN RT INBD SEAT TRACK AND RT FLOOR SILL CORRODED. PERFORMED DAMAGE CUT-OUT CROSS FRAME 17 REF SRM 53-00-10 FIGURE 204. INSTALLED CROSS FRAME 17 RT I/B SEAT TRACK REPAIR DOUBLER, FILLER, SHIM, GALLEY SUPPORT BRACKET , 2 EA FLOOR SUPPORTS AND T-CLIP REF SRM 51-40-08.
